# SDR SIMA200829601

- Difficulty date: October 18, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 20,449 hours, 19,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION THE CARGO DOOR SILL WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED CARGO DOOR SILL.  POSITIONED NEW SILL AND DRILLED.  REPAIR DONE IAW EMB SRM (SRM EMB-145/1142 REV 40) CHAPTERS 51-20-03 AND 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
